MathSciNet Relay Station
MathSciNet bibliographic data
MR1239340 (94k:55008) 55N20 (20J06 55R40)
Yagita, Nobuaki Cohomology for groups of ${\rm rank}\sb pG=2$ and Brown-Peterson cohomology. J. Math. Soc. Japan 45 (1993), no. 4, 627–644.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement